# SDR AALA2019100989008

- Difficulty date: October 7, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 25,608 hours, 21,476 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT EXIT HATCH EMERGENCY EXIT LIGHT INOPERABLE. MAINTENANCE RESEATED ELECTRICAL CONNNECTOR AND REINSTALLED EXIT SIGN PER E190 AMM 33-50-17.
